Oscillation Criteria for Third-Order Emden–Fowler Differential Equations with Unbounded Neutral Coefficients
George E. Chatzarakis,
Said R. Grace,
Irena Jadlovská,
Tongxing Li and
Ercan Tunç
Complexity, 2019, vol. 2019, 1-7
Abstract:
New sufficient conditions for the oscillation of all solutions to a class of third-order Emden–Fowler differential equations with unbounded neutral coefficients are established. The criteria obtained essentially improve related results in the literature. In particular, as opposed to known results, new criteria can distinguish solutions of third-order differential equations with different behaviors. Examples are also provided to illustrate the results.
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://downloads.hindawi.com/journals/8503/2019/5691758.pdf (application/pdf)
http://downloads.hindawi.com/journals/8503/2019/5691758.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:complx:5691758
DOI: 10.1155/2019/5691758
Access Statistics for this article
More articles in Complexity from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().